Academic Journals Database
Disseminating quality controlled scientific knowledge

Perturbation formula for the two-phase membrane problem

ADD TO MY LIST
 
Author(s): Bozorgnia Farid

Journal: Advances in Difference Equations
ISSN 1687-1839

Volume: 2011;
Issue: 1;
Start page: 19;
Date: 2011;
Original page

Keywords: Free boundary problems | Two-phase membrane | Perturbation

ABSTRACT
Abstract A perturbation formula for the two-phase membrane problem is considered. We perturb the data in the right-hand side of the two-phase equation. The stability of the solution and the free boundary with respect to perturbation in the coefficients and boundary value is shown. Furthermore, continuity and differentiability of the solution with respect to the coefficients are proved.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil